Please use this identifier to cite or link to this item: http://buratest.brunel.ac.uk/handle/2438/10668
Title: H∞ control for 2-D time-delay systems with randomly occurring nonlinearities under sensor saturation and missing measurements
Authors: Liang, J
Wang, Z
Liu, X
Keywords: H∞ output-feedback control;Two-dimensional (2-D) nonlinear systems;Randomly occurring nonlinearities (RONs)
Issue Date: 2015
Publisher: Elsevier Ltd
Citation: Journal of the Franklin Institute, 352(3): 1007 - 1030, ( 3 March 2015)
Abstract: In this paper, the H∞ output-feedback control problem is investigated for a class of two-dimensional (2-D) nonlinear systems with time-varying delays under imperfect measurements. Randomly occurring nonlinearities (RONs) are introduced in the system to account for probabilistic nonlinear disturbances typically caused by networked environments and governed by a sequence of random variables obeying the Bernoulli distribution. The imperfect measurement outputs are subject to both data missing and randomly occurring sensor saturations (ROSSs), which are put forward to characterize the network-induced phenomena such as probabilistic communication failures and limited capacity of the communication devices. The aim of this paper is to design an output-feedback controller such that the closed-loop system is globally asymptotically stable in the mean square and the prescribed H∞ performance index is satisfied. Sufficient conditions are presented by resorting to intensive stochastic analysis and matrix inequality techniques, which not only guarantee the existence of the desired controllers for all possible time-delays, RONs, missing measurements and ROSSs but also lead to the explicit expressions of such controllers. Finally, a numerical simulation example is given to demonstrate the applicability of the proposed control scheme.
URI: http://www.sciencedirect.com/science/article/pii/S0016003214003366
http://bura.brunel.ac.uk/handle/2438/10668
DOI: http://dx.doi.org/10.1016/j.jfranklin.2014.11.020
ISSN: 0016-0032
Appears in Collections:Dept of Computer Science Research Papers

Files in This Item:
File Description SizeFormat 
Fulltext.pdf404.73 kBAdobe PDFView/Open


Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.